# SDR DALA2024041804541

- Difficulty date: April 1, 2024
- Submitted: April 18, 2024
- Operation: Air carrier
- Aircraft: N372DA
- Make and model: Boeing 737832
- Aircraft serial: 29620
- Aircraft time: 75,744 hours, 31,495 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0273070) ACCOMPLISHED VA 94701MA REV IR IN CONJUNCTION WITH AA 2540-01414.
